# SDR SWAA2022022496779

- Difficulty date: January 4, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT CRACKED; BS 540; LBL 1 TO LBL 23 / REMOVED CABIN FLOOR PANEL SUPPORT BS 540 LBL 1 TO LBL 23 PER SRM 51-40-02-0G-0 STEP 7 (C) 57006U 16JAN19 LEAD113 10JAN19 REPLACED FLOOR PANEL SUPPORT BS 540; LBL 1 TO LBL 23 IAW SRM 51-40-02-0G-0 AND DWG 143A0060 59205U 17JAN19
